Skip navigation
Please use this identifier to cite or link to this item:
Title: On a geometric model of an universe
Authors: Ermolitski, A. A.
Bogdanovich, S. A.
Keywords: публикации ученых;fibre bundles;spheres;algorithms;tensor fields
Issue Date: 2019
Publisher: БГПУ, РБ
Citation: Ermolitski, A. A. On a geometric model of an universe / Ermolitski A. A., Bogdanovich S. A. // Физико-математическое образование, цели, достижения и перспективы: материалы научно-практической конференции, Минск, 18-19 ноября 2019г. / Белорусский государственный педагогический университет. – Минск: БГПУ, 2019. – С. 67 – 69.
Abstract: Some geometric model of the world (W) is considered where the manifold W is identified with a locally trivial fibre bundle of so called crystal spheres over a manifold U called the universal time.
Appears in Collections:Публикации в изданиях Республики Беларусь

Files in This Item:
File Description SizeFormat 
Ermolitski_On.pdf259.87 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.